# SDR DALA2024040404065

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 7,444 hours, 844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3414 EEPLS LIGHT AT 21AB INOP. CORRECTIVE ACTION: REPLACED LAMP ASSY PER A330 AMM 33-52. OK FOR SERVICE. (5403384)
